# SDR UPS98826081

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, AFT 6 PIT FLOOR TRACK STA 1130 TO 1140 AT BL 45L CORRODED.  REMOVED DAMAGED SECTION OF SEAT TRACK AND SPLICED NEW SECTION IN IAW DC8 SRM 53-2-3 AND 51-1-8.
